Non-Gaussianity in fluctuations from warm inflation

  1. Lookup NU author(s)
  2. Professor Ian Moss
  3. Chun Xiong
Author(s)Moss IG, Xiong C
Publication type Article
JournalJournal of Cosmology and Astroparticle Physics
Year2007
Volume2007
Issue4
Pages-
ISSN (print)1475-7516
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstitute of Physics Publishing Ltd.
URLhttp://dx.doi.org/10.1088/1475-7516/2007/04/007
DOI10.1088/1475-7516/2007/04/007
Notese-print no. - astro-ph/0701302
Actions    Link to this publication
Share